# SDR COMA9610357

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922FS2A6NZ735
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WILL NOT RETRACT, HANDLE WILL NOT MOVE TO UP POSITION.  REPLACED LEFT STRUT PROX SENSOR, OPS CHECK GOOD.
